# SDR AALA2020030959013

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 6 hours, 3 cycles
- System (JASC): 2565 · Escape Slide
- Part: Buckle
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 DOOR SLIDE HAS A BROKEN BUCKLE. REMOVED AND REPLACED R1 SLIDE PER MCM 26L00025011.
